# SDR CALA2019092301604

- Difficulty date: September 16, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N481UA
- Make and model: Airbus A320-232
- Aircraft serial: 1559
- Aircraft time: 56,817 hours, 24,686 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover Plate
- Part number: D5211048920000
- Condition: Dented
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR HAS CREASE @ UPPER DOOR STOP (SUPPORT TASK) PER NR#9292502. REMOVED AND REPLACED UPPER L-1 DOOR COVER PLATE PNL IAW SRM 51-42-11-801 DWG D52110475 SRM 51-44-11-0611 AND SRM 5 1-25-00.
